Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i8.80
pages 65-82

The Model of Nonlinear Filtration Optimal Control for the Problem of Areas Underflooding

Vitally V. Akimenko
Eastern-Ukrainian National University, Lugansk; and Kiev National Taras Shevchenko University, Ukraine
Sergey A. Mitrokhin
Kiev National Taras Shevchenko University, Ukraine

ABSTRACT

A model of optimal control of underflooding of restricted areas by groundwater on the basis of the initial boundary value problem for a parabolic type quasilinear equation is considered. For the initial boundary value problem the maximum principle is proved, sufficient conditions of the existence and uniqueness of a generalized solution, sufficient conditions of the existence of optimal control of this system are obtained. The numerical algorithm for solving the optimal control problem is constructed and the numerical calculations for a model example are given.


Articles with similar content:

Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Optimal Control of Intensity of Water Point Sources in Unsaturated Porous Medium
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Dmitriy A. Klyushin, Sergey I. Lyashko, Elena S. Bondar , Andrey A. Timoshenko , Nataliya I. Lyashko
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Control of the System Described by Parabolic Equation with Conjugation Condition
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka